# SDR CALA2018090701916

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 35,097 hours, 12,059 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550616
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT BEAM IS CORRODED AT BS 986.5 11IN RIGHT OF CENTER LINE. REMOVED CORROSION AT FLOORBEAM BS 986.5 11IN RT OF CENTER LINE MAT FOUND OUT OF LIMITS MAT LOSS .032 ORG MAT .150 MAT REMAINING .118. FLAP PEEN BLENDING AREAS FAB REPAIR STRAP AND SHIMS DRILLED AND LOCATED HOLES OF REPAIR TREATED AND PRIMED FLOORBEAM AREA AND REPAIR STRAP AND SHIMS INSTALLED REPAIR STRAP AND SHIMS AT FLOORBEAM BS 986.5 AS PER SRM 53-70-51 REPAIR 6 STEP.
